IJPAM: Volume 50, No. 2 (2009)

SOLVING A STOCHASTIC DIFFERENTIAL
ITÔ EQUATIONS

Doina-Constanta Mihai
Department of Mathematics
University Valahia - Târgoviste
2, G. Enescu Str., Târgoviste, 130056, ROMANIA
e-mail: [email protected]


Abstract.In the following article two differential stochastic equations are being solved. The first equation is a model for exponential growth with several white noise sources in the relative growth rate. The second one modulates the so called Brownian bridge". The equations are solved using Itô first formula.

Received: August 14, 2008

AMS Subject Classification: --???--

Key Words and Phrases: --???--

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2009
Volume: 50
Issue: 2